Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    So it's the first day of my period this month and I was having quite bad cramps (I usually do though) and so I took one ibuprofen tablet.
    The problem is now, that I've been sick about twice which has only ever happened to me once before while on my period. I know that ibuprofen can irritate the stomach and I'm worried that that might be the problem. I did eat a bowl of cereal before I took the tablet but does it need to be a proper substantial meal for the ibuprofen not to irritate? I'm just worried that it might cause a problem with my stomach...Any comments would be appreciated :eek3:
    Offline

    1
    ReputationRep:
    First year Pharmacist here lol. Well ibuprofen can cause problems if you have stomach ulcars etc but it shouldn't cause you to be sick....

    Sometimes being sick and or diarrhoea can occur due to really bad period pains and throughout a period, its not unheard of. I think ease up on the ibuprofen and if you continue to be sick then go to your doctor ( or Pharamcist which might be quicker).
    Offline

    0
    ReputationRep:
    (Original post by SolarEclipse)
    I did eat a bowl of cereal before I took the tablet but does it need to be a proper substantial meal for the ibuprofen not to irritate? :
    Doesn't have to be a substantial meal at all; I take in on a biscuit or something and its fine.
    Offline

    19
    ReputationRep:
    (Original post by SolarEclipse)
    So it's the first day of my period this month and I was having quite bad cramps (I usually do though) and so I took one ibuprofen tablet.
    The problem is now, that I've been sick about twice which has only ever happened to me once before while on my period. I know that ibuprofen can irritate the stomach and I'm worried that that might be the problem. I did eat a bowl of cereal before I took the tablet but does it need to be a proper substantial meal for the ibuprofen not to irritate? I'm just worried that it might cause a problem with my stomach...Any comments would be appreciated :eek3:
    Maybe try something different? I take Feminax (ultra) just before the cramps get bad and it always helps. I've never been sick or anything.
    Offline

    1
    ReputationRep:
    Paracetamol is a bit easier on the stomach. I have a magnet that I put in the front of my pants though and that seems to stop all cramps, it's really a miracle, definitely worth the money, you can buy them in most pharmacies
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 30, 2010
The home of Results and Clearing

3,128

people online now

1,567,000

students helped last year
Poll
How are you feeling about GCSE results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.